Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have symptoms of depression and anxiety. Treatment advise?

i have suffered depression and anxiety before but i have left i untreated for to long now its back.i thought it was my chest because i get alot of chest infections but the problems are showing all the symtoms of drepression and anxiety,should i go and tell my docto timer.can drepression and anxiety strike me at any go and when will it go away.I ive left it for to long now and the time is now to get help
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Depression and anxiety can many times strike together.
Yes, it should be treated. The treatment is mostly for 1- 11/2 year and it cannot be ignored.
Paroxetine and escitalopram are good rugs for the treatment of anxiety disorder.
CBT, Exercise and good diet will also help.
Hope I have answered your query.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor